On the compact Riemannian manifolds with some geodesical properties
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 491-496
Printed September 1, 2006
Kwang-Soon Park
Seoul National University
Abstract : In the paper, we study an $n$-dimensional compact Riemannian manifold $(M, g)$ with the property that the lengthes of the images $c(\mathbb{R})$ in $M$ of any geodesic curves $c: \mathbb{R}\mapsto M$ are finite.
Keywords : Riemannian manifold, geodesic curve
MSC numbers : 53C22
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd